MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM

BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM
Model Number H749LVSUS270
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thromboembolism (2654)
Date of Event 10/08/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that embolic debris occurred.Vascular access was obtained via a right transfemoral approach.A lotus introducer sheath was inserted.A sentinel cerebral protection system was inserted into position.A 27mm lotus edge valve was successfully implanted to treat the aortic valve.During the procedure, embolic debris entered the left anterior descending (lad) artery.The embolic debris was aspirated and the lad stented.No patient injury occurred.The patient condition is stable.

Brand Name
LOTUS EDGE VALVE SYSTEM
Common Device Name
LOTUS EDGE TM VALVE SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10791132
Report Number2134265-2020-15334
Device Sequence Number1126912
Product Code NPT
UDI-Device Identifier08714729960928
UDI-Public08714729960928
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/18/2020
Device Model NumberH749LVSUS270
Device Catalogue NumberH749LVSUS270
Device Lot Number0025785358
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2020
Initial Report FDA Received Date11/05/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;